# SDR AALA200800044

- Difficulty date: January 8, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- Aircraft time: 73,140 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FORWARD GALLEY CEILING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT A FORWARD GALLEY CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
